# SDR VNAA20240531026

- Difficulty date: April 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TO: DURING INSPECTION OF THE TASK CARD TRFKE000WL78: 600-08E2-JIC IT WAS DETECTED CRACK IN CANISTER WELDED NO.3 STA. WS148 OF INTERNAL LH MAIN FUEL TANK.  CANISTER WELDED NO.3 STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.--
